MAUDE Adverse Event Report: BECTON DICKINSON NOT APPLICABLE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON NOT APPLICABLE; ANESTHESIA CONDUCTION KIT
Catalog Number 400866
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported patient did not have adequate numbing and felt discomfort during the surgery.Event description: the tray they used was ref 400866 lot 0001622776.There was an incident when this tray was used for spinal anesthesia prior to a cesarean delivery, and the patient did not have adequate numbing and felt discomfort during the surgery.Sedation was necessary for the surgery, and the patient experienced 10 out of 10 pain immediately following the procedure, and required use of a pca pump.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
(b)(4).Follow up no photos or physical samples that display the reported condition were available for investigation.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001622776 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records, no issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information, we were unable to identify a root cause within our process that could impact the efficacy of the medication included in our kits.As the medication is supplied by an external partner, we have notified them of this incident.

Brand Name
NOT APPLICABLE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22963527
Report Number1625685-2025-00084
Device Sequence Number8260371
Product Code CAZ
UDI-Device Identifier50382904008661
UDI-Public(01)50382904008661(17)260131(10)0001622776
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number400866
Device Lot Number0001622776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown